# SDR 0101109873

- Difficulty date: March 24, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 52,430 hours, 49,139 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Drain Valve
- Part number: 110370
- Condition: Clogged
- Location: Rt Slant Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM DFW TO DTW, THE AILERON FLIGHT CONTROLS FROZE.  AIRCRAFT DESCENDED TO A LOWER ALTITUDE AND CONTROL RETURNED.  FLIGHT DIVERTED TO MEM AND MADE A NORMAL SAFE LANDING.  MAINTENANCE FOUND THE RIGHT SLANT PANEL DRAIN VALVE CLOGGED.  CLEARED OBSTRUCTION AND AIRCRAFT RETURNED TO SERVICE.
